# SDR 07FDEA01849

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163431
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RT SIDE STA 1050 STR 25R FRAME IS DENTED DETERMINED DENT TO BE OUT OF LIMITS, PER SRM 53-10-01.  FABRICATED REPAIR PARTS, TREATED AND PRIMED AND INSTALLED REF SRM 51-40-3 FIG 1, SRM 51-30-02.
